| Catalog Number |
08057966190 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable ldl-cholesterol gen.3 results from the cobas c 503 analytical unit.One example was provided of an initial result of 11.3 mg/dl, and a repeat result of 122 mg/dl.
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number was (b)(6).The investigation is ongoing.